# SDR UIEA200900058

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 105,347 hours, 18,564 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Relay
- Condition: Misinstalled
- Location: Atc Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  ATC TRANSPONDER INOP.  GROUND SAFETY RELAY LIGHT ON IN FLIGHT COULD NOT PRESSURIZE PAST 1.8 PSID.  LOW SPEED BRAKE RELEASE LIGHT ILLUMINATED.  RESET C/B BOTH TRANSPONDERS RERACKED, GROUND OPS CHECKED OK.  SWAPPED RELAY BETWEEN R952 AND K3.  FOUND R226 RELAY WAS INSTALLED INCORRECTLY.  REINSTALLED BACK IN THE CORRECT POSITION.  GROUND SAFETY RELAY TEST OK.
